::: Sitemap Chinese Version中文 PrintPrint Friendly search help
Publication > Journal Paper

Journal Paper

( 1 Journal papers published in 2018 )

  1. Sugiyama NS*; Shiraishi M; Okumura T, "Limits on statistical anisotropy from BOSS DR12 galaxies using bipolar spherical harmonics" , MNRAS: 473(2), 459-475, Jan, 2018 [SCI] ( ADS | Fulltext )
TEL: 886-2-3365-2200 FAX: 886-2-2367-7849
General: asiaa_replace2@_asiaa.sinica.edu.tw Media Request: epo_replace2@_asiaa.sinica.edu.tw
11F of AS/NTU Astronomy-Mathematics Building, No.1, Sec. 4, Roosevelt Rd, Taipei 10617, Taiwan, R.O.C.